# SDR A6WA2016120544619

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 32,399 hours, 31,023 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT.4127, NO GEAR MOVEMENT AFTER LANDING GEAR LEVER BROUGHT UP. NO GEAR DISAGREE MESSAGE. ALL LANDING GEAR INDICATION LIGHTS STAYED GREEN. PARKING BRAKE SOV CAUTION MESSAGE APPEARED WHEN GEAR LEVER SELECTED UP, CLEARED WHEN GEAR LEVER SELECTED DOWN. ANTISKID INBOARD CAUTION MESSAGE APPEARED WHEN GEAR LEVER SELECTED UP. CLEARED WHEN GEAR LEVER SELECTED DOWN.   R & R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01, REQUIRES LANDING GEAR RETRACTION CHECK IAW AMM TASK32-30-00-720-801.  PERFORMED LANDING GEAR RETRACTION FUNCTIONAL TESTED IAW AMM 32-30-00-720-801, OPS CHECKED GOOD.   OPS CHECKED PARK BRAKE SOV IAW AMM 32-45-11, OPS CHECKED GOOD.  OPS CHECK ANTIISKID CONTROL SYSTEM IAW AMM 32-44-00, OPS CHECKED GOOD
